# SDR SWIA202265552

- Difficulty date: May 2, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 41,438 hours, 38,186 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 896303 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 896216 DURING BURST TIRE INSPECTION FOUND MULTIPLE LARGE DENTS ON FUSELAGE AFT OF NOSE LANDING GEAR. THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26    (FILED - CLOSED)    COMPLIED WITH TRIPLER AND DOUBLER REPAIRS TO FUSELAGE SKIN PANEL BETWEEN FS 235.00 - FS 280.00 & STR25L - STR25R AT DAMAGE LOCATIONS #1 AND #4 IN REFERENCE TO REO 601R-53-11-3767 REV-- DATE 2022-05-07, AND REO 601R-51-00-309 REV A. COMPLIED WITHSTRUCTURAL MAJOR REPAIR RII  CARD 51-900-1003-SKY. /   *MAJOR REPAIR /  REFER TO CP 24753180 FOR DRESS-BACK OF DENT #2, #3, #5,#6, #7, #8, AND #9 /  REFER TO CP 24765434 FOR NDT OF DRESS-BACK/REWORK LOCATIONS /  REFER TO CP 24758980 FOR NDT OF CUTOUT OF DENT #4 /  REFER TO CP 24764343 FOR NDT OF CUTOUT OF DENT #1 /  REFER TO CP 24772274 FOR PRESSURIZATION CHECK OF REPAIRS
